Hi, I hope this is of intrest to you all, please read and comment openly... 12 years ago I took acid at one my own house parties, the acid in question was called a "SUNRISE" priced then at about XXX which was on a TAB. After about a hour or so the usual effects started to kick in, hearing going slow and echo like, unable to speak correctly, and luminous like detail on wall papers etc. etc. I feel into a very bad trip that night, very scared, very shaken etc. While coming down, and I can remember starting to feel a very strange feeling in the front part of my scull, it was like inside my scull at the front there was an emptyness, a nothing like feeling...I had a full feeling for lack of a better word before I took the acid. Since then the full like feeling has never returned, have I damaged some brain cells or something ? it had crossed my mind however, since that time I have gained an HNC and am currently doing a degree, so some people say how could you have when you have gained al this but I beg to differ, really ? I am currently researching (nothing to do with my degree) the long term effect of LSD, and some of the findings are very worrying indeed ! Can anyone shed any light on this starnage feeling in my head ? or does anyone have any other info on side effects that may be useful ? If there is anyone who wants to ask more feel free...or if anyone thinks I need a good kick in the butt, let me know... Caleb *Please READ THE RULES. There is self-incrimination here. There are also prices. Consider you-self warned formally. Bear in mind people have been banned for a single breaking of the rules (SWIJ will take into consideration that you are a 3-post newbie, but any other rule-breaking will result in a permanent BAN!) Take some time to think about you's posting in future. Also take the time to do some research. There is lots of info out there. "LSD-psychosis" is no more frequent than the back-ground level of psychosis is the general population. Of course people who are predisposed to develop mental illness are more vulnerable when taking mind-expanding drugs. See a doctor about your symptoms. Avoid drugs.